# SDR SWAA2022020954310

- Difficulty date: February 21, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 48,650 hours, 28,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING L/E PANEL 521ZB; FWD/OTBD FASTENER HOLE CRACKED THROUGH TO EDGE OF PANEL. / REPAIRED AND APPLIED DECORATIVE FINISH ON LEFT WING L/E PANEL 521 2B ON FWD / OTBD FASTENER HOLE IAW B737 SRM 51-70-04-2R-9 REV 63 AND AMM 51-21-99-300-801 REV 64. A00823 A33188 A80188 A91970
